[Severe protracted cholestasis after general anesthesia in a patient with Alagille syndrome].
Аннотация
A 27-year-old female patient with partial Alagille's syndrome (hypoplasia of the intrahepatic bile ducts, typical facial dysmorphism and skeletal anomalies) developed a marked cholestasis (total bilirubin 59 mg/dl), decrease of liver synthesis tests and ascites four weeks after gynecological surgery with general anesthesia involving propofol, isoflurane and nitrous oxide. Slow recovery could be achieved under treatment with ursodeoxycholic acid, spironolactone and substitution of fat-soluble vitamins A, D, E and K. Four months after admission the ascites had disappeared, liver synthesis had increased and the total bilirubin level had dropped to 3.8 mg/dl. Since all other possible causes were excluded during the hospital stay, the prolonged episode of cholestasis in this patient is best explained by the preceding general anesthesia with propofol which is known to be metabolized in the liver and impedes hepatic cytochrome P450 and hepatic blood flow.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.